Scopus: 8 cites, Web of Science: 8 cites,
Upper bound for multi-parameter iterated commutators
Dalenc, Laurent (Université Paul Sabatier. Institut de Mathématiques de Toulouse)
Ou, Yumeng (Brown University. Department of Mathematics)

Data: 2016
Resum: We show that the product BMO space can be characterized by iterated commutators of a large class of Calderón-Zygmund operators. This result followsfrom a new proof of boundedness of iterated commutators in terms of the BMO norm of their symbol functions, using Hytönen's representation theorem of Calderón-Zygmund operators as averages of dyadic shifts. The proof introduces some new paraproducts which have BMO estimates.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Iterated commutators ; Product BMO ; Multi-parameter paraproducts ; Dyadic shifts
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 191-220 (Survey) , ISSN 2014-4350

DOI: 10.5565/PUBLMAT_60116_07


30 p, 425.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-12-23, darrera modificació el 2018-10-16



   Favorit i Compartir